Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Upper and lower bounds for the first Dirichlet eigenvalue of a triangle


Author: Pedro Freitas
Journal: Proc. Amer. Math. Soc. 134 (2006), 2083-2089
MSC (2000): Primary 35P15; Secondary 35J05
Published electronically: January 6, 2006
MathSciNet review: 2215778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some new upper and lower bounds for the first Dirichlet eigenvalue of a triangle in terms of the lengths of its sides.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P15, 35J05

Retrieve articles in all journals with MSC (2000): 35P15, 35J05


Additional Information

Pedro Freitas
Affiliation: Departamento de Matemática, Instituto Superior Técnico, Av. Rovisco Pais, 1049-001 Lisboa, Portugal
Address at time of publication: Faculdade de Motricidade Humana and Mathematical Physics Group of the University of Lisbon, Complexo Interdisciplinar, Av. Prof. Gama Pinto 2, P-1649-003 Lisboa, Portugal
Email: pfreitas@math.ist.utl.pt, freitas@cii.fc.ul.pt

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08339-0
PII: S 0002-9939(06)08339-0
Received by editor(s): September 9, 2004
Received by editor(s) in revised form: February 16, 2005
Published electronically: January 6, 2006
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.